The Annals of Probability
- Ann. Probab.
- Volume 9, Number 3 (1981), 365-376.
Subadditive Euclidean Functionals and Nonlinear Growth in Geometric Probability
A limit theorem is established for a class of random processes (called here subadditive Euclidean functionals) which arise in problems of geometric probability. Particular examples include the length of shortest path through a random sample, the length of a rectilinear Steiner tree spanned by a sample, and the length of a minimal matching. Also, a uniform convergence theorem is proved which is needed in Karp's probabilistic algorithm for the traveling salesman problem.
Ann. Probab., Volume 9, Number 3 (1981), 365-376.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Steele, J. Michael. Subadditive Euclidean Functionals and Nonlinear Growth in Geometric Probability. Ann. Probab. 9 (1981), no. 3, 365--376. doi:10.1214/aop/1176994411. https://projecteuclid.org/euclid.aop/1176994411